# SDR AALA2019060319026

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 78,071 hours, 27,726 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32896265
- Part serial: 0605
- Condition: Failed
- Location: Lt Bleed Sys
- Part time: 66,057 hours, 22,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF PRESSURIZATION ISSUE. LEFT ENGINE BLEED FAILURE AFTER RH BLEED ON MEL. MAINTENANCE REPLACED FAN AIR VALVE IAW AMM 36-11-16-404-096-001. OPS AND LEAK CHECK GOOD.
